Absolutely continuous measure for a jump-type Fleming–Viot process
In this paper, we prove that the random measure of the one-dimensional jump-type Fleming–Viot process is absolutely continuous with respect to the Lebesgue measure in R, provided the mutation operator satisfies certain regularity conditions. This result is an important step towards the representation of the Fleming–Viot process with jumps in terms of the solution of a stochastic partial differential equation.
Volume (Year): 82 (2012)
Issue (Month): 3 ()
|Contact details of provider:|| Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description|
|Order Information:|| Postal: http://www.elsevier.com/wps/find/supportfaq.cws_home/regional|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Ethier, S. N. & Krone, Stephen M., 1995. "Comparing Fleming-Viot and Dawson-Watanabe processes," Stochastic Processes and their Applications, Elsevier, vol. 60(2), pages 171-190, December.
- da Silva, Telles Timóteo & Fragoso, Marcelo D., 2008. "Sample paths of jump-type Fleming-Viot processes with bounded mutation operators," Statistics & Probability Letters, Elsevier, vol. 78(13), pages 1784-1791, September.
When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:82:y:2012:i:3:p:557-564. See general information about how to correct material in RePEc.
If references are entirely missing, you can add them using this form.